# SDR HERA9522

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55635
- Make and model: Beech 1900C
- Aircraft serial: UC161
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT NR 1426 - LANDING GEAR WOULD NOT COME DOWN WHEN SELECTED.  THE GEAR WAS RECYCLED BUT HAD NO EFFECT.  AFTER GOING AROUND AND RIGHT BEFORE STARTING THE MANUAL GEAR EXTENSION CHECKLIST THE LANDING GEAR CAME DOWN.  THE GEAR WAS CHECKED VISUALLY AND THE LANDING WAS NORMAL AND WITHOUT INCIDENT.  MAINTENANCE CLEANED THE LANDING GEAR TIME DELAY RELAY CIRCUIT CARD.  GEAR RETRACTION AND EXTENSION WAS NORMAL AND THE AIRCRAFT RELEASED TO SERVICE.  (M)
